Me n my girlfrnd had foreplay on 5th july during which I rubbed my penis on her vergin vagina for fear of precum she took Ipill 14hrs later she started spotting after 2-3 days n had bleeding like periods on 27th july her second menstrual cycle which was supposed to come after 28 days has not came till today 9th september we done a UPT on 4th sept which is negative..she is normaly having problem of acidity...now which is increased and fron last 15 days she is facing exam stress and having around 5-6hr sleep a day..she had abdominal pain on 8th sept we thaught periods will start but they didn't..n pain subsided...plz help What is d reason for delay in menstrual cycle???? and when will it come???
Welcome to ehealthforum,
The altered periods that she experienced could have been due to the withdrawal bleeding that occurs after taking the ECP. Since these pills contain high dosage of hormones, these can affect your period pattern. If she had the ECP within 48-72 hours of unprotected intercourse, it should help in preventing pregnancy. Wait and watch for her next periods which can be delayed. To arrive at the next expected period date, count the usual menstrual cycle length starting with first day of the withdrawal bleed. Look out for development of any other new symptoms if pregnancy is suspected. She should visit her doctor/gynecologist for further evaluation if periods are missed or abnormal, or if she suspects chances of pregnancy. If pregnancy gets ruled out and if you intend to remain sexually active, you should consider getting her started on suitable regular birth control measures to be protected (after her periods). She should be regular with birth control use as instructed. Avoid having unprotected sexual contact and avoid repeated use of emergency contraception.
thanku mam but from date of withdrwal bleeding periods were supposed to come at or around 28august +/- 7 days but
2day its 12-14 days are over 4m expected date UPT is negative & no signs of pregnancy are there ....Is it possible that as that Ipill was taken in Preovulatory phase of menstrual cycle thus ovulation was prevented as one of d mechanism of Ipill....due to wich dis period is missed...??????
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.